# SDR SWAA2021092212343

- Difficulty date: August 27, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N228WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32496
- Aircraft time: 53,078 hours, 31,709 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 727d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRAP LOCATED BS727D BETWEEN LBL21 TO RBL21 AND WL154.5 AFT CARGO COMPARTMENT ; 2021-392180 / REPLACED STRAP LOCATED BS727D BETWEEN LBL21 TO RBL21 AND WL154.5 AFT CARGO COMPARTMENT I.A.W B737-700 SRM 51-40-02.RII  TASK COMPLETED.
